MAUDE Adverse Event Report: TISPORT, LLC TILITE X; MANUAL WHEELCHAIR

TISPORT, LLC TILITE X; MANUAL WHEELCHAIR
Model Number TILITE Z
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Abrasion (1689); Bone Fracture(s) (1870)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reports indicate the solid tire having become detached from the wheelchair rim while device was at speed.This reportedly kept the end-user from slowing the wheelchair due to no tire being on the chair to brake with, forcing the end-user to evacuate the wheelchair seating to the ground to avoid collision.Reports claim when they evacuated, the fall resulted in abrasions and a fracture to a finger on their right hand.The report claims the solid tire remained intact and had no signs of breakage, only that it came off of the rim.At time of report, permobil has not been able to evaluate the device, thus unable to reach a determination as to possible root cause.If any new information is received, a follow-up report will be submitted.
 
Event or Problem Description
Received report claiming while maneuvering the manual wheelchair on a downhill grade on a neighborhood street, reports the solid tire of the right wheel became detached from the rim.This reportedly caused the end-user the inability to stop the forward momentum and forced the end-user to jump out of the seating in order to avoid a collision with an immovable object.Report indicates when the end-user chose to evacuate the seating to the ground, they sustained an injury requiring medical intervention to address.

Brand Name
TILITE X
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
TISPORT, LLC
2701 w. court st.
pasco WA 99301
Manufacturer (Section G)
TISPORT LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24045159
Report Number3032618-2026-00001
Device Sequence Number21100943
Product Code IOR
UDI-Device Identifier00853316008136
UDI-Public(01)00853316008136(11)250619
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTILITE Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2026
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown